Please use this identifier to cite or link to this item:
Title: Feynman diagrams and minimal models for operadic algebras
Authors: Chuang, J
Lazarev, A
First Published: Apr-2010
Citation: JOURNAL OF THE LONDON MATHEMATICAL SOCIETY, 2010, 81 (2), pp. 317-337
DOI Link: 10.1112/jlms/jdp073
ISSN: 0024-6107
eISSN: 1469-7750
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Mathematics

Files in This Item:
There are no files associated with this item.

Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.